# SDR AALA991543

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: L2 Doorway
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, PORTABLE EMERGENCY EXIT LIGHT AT L2 DOORWAY INOPERATIVE.  REPLACED PORTABLE EMERGENCY EXIT LIGHT AT L2 DOORWAY. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
